MathSciNet Relay Station
MathSciNet bibliographic data
MR2504567 (2010b:37142) 37G15 (34C23 34C37 37C29)
Zhang, Weipeng; Zhu, Deming Codimension 2 bifurcations of double homoclinic loops. Chaos Solitons Fractals 39 (2009), no. 1, 295–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement